Vol. 8(1) Jan. 2020, No. 24, pp. 273-283.

FIXED POINT THEOREMS FOR GENERALIZED β-ψ-GERAGHTY CONTRACTION TYPE MAPS IN S-METRIC SPACE
Vol. 8(1) Jan. 2020, No. 24, pp. 273-283
K. ANTHONY SINGH AND M. R. SINGH

 

Abstract

In this paper, we introduce the notion of generalized β-ψ-Geraghty contraction type maps and β-ψ-Geraghty contraction type maps in the context of S-metric space and establish some fixed point theorems for such maps. Our results (with some modifications) extend the fixed point results of Erdal Karapinar [19] to complete S-metric space. An example is also given to illustrate our result.


Full Text (PDF 101 K)